1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Thu June 9th 2011 - STCC 10 @ Magny-Cours 06

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, Jun 3, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM THU
    Required RACE 07 expansions: STCC 2
    Class: STCC 10
    Track: Magny-Cours 06
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. EUROPEAN TIME ZONE

    1. Daniel Higgins
     
  3. EUROPEAN TIME ZONE

    1. Daniel Higgins
    2. Mark Guy
     
  4. EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Kieron Swart "Will have to skip practice won't be there in time but will make quali and both races" that ok??
     
  5. Pieter Theron

    Pieter Theron
    Premium Member

    EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Kieron Swart "Will have to skip practice won't be there in time but will make quali and both races" that ok??
    4. Pieter Theron
     
  6. EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron

    Sorry guys had to withdraw wont be able to make it.
     
  7. AMERICAN TIME ZONE (EAST COAST)

    1. Gyorgy Barna
     
  8. Kai Hiwatari

    Kai Hiwatari
    @ Simberia @Simberia

    EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)


    AMERICAN TIME ZONE
    (EAST COAST)

    1. Gyorgy Barna
    2. Kai Hiwatari (maybe)
     
  9. Why so few entries???? Where are you all??
     
  10. EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)
    5. Matt Clark


    AMERICAN TIME ZONE
    (EAST COAST)

    1. Gyorgy Barna
    2. Kai Hiwatari (maybe)
     
  11. Pieter Theron

    Pieter Theron
    Premium Member

    I agree Mark... This is the odd give and take 1:50 track so with very few people we are going to be scattered all over. Would be cool if we can be at least 10-15...

     
  12. Might be able to make it tonight for the Euro zone...depends how work goes.
     
  13. EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)
    5. Matt Clark
    6. Philip Sprangers

    I'll help filling up the grid :)
    Some more drivers would be nice.
     
  14. AMERICAN TIME ZONE (EAST COAST)

    1. Kai Hiwatari (maybe)

    Sorry, can't be there tonight :(
     
  15. EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)
    5. Matt Clark
    6. Philip Sprangers
    7. Jari Aikio
     
  16. EUROPEAN TIME ZONE
    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)
    5. Matt Clark
    6. Philip Sprangers
    7. Jari Aikio
    8. Andrew Bridle
     
  17. sign me up please
    Cheers Andy
     
  18. 1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)
    5. Matt Clark
    6. Philip Sprangers
    7. Jari Aikio
    8. Daniel Vaudin
    9. Andrew Bridle
    Last edited by Daniel Vaudin; Today at 17:45. Reason: mistake ​
     
  19. 8. Daniel Vaudin..................sorry guys something has come up! was looking forward to this aswell! next time!
     
  20. Reggie Blain

    Reggie Blain
    Premium Member

    1. Daniel Higgins
    2. Mark Guy
    3. Pieter Theron
    4. Kai Hiwatari (Love the STCC2 content, hope more people sign up. Great track for S2000s)
    5. Matt Clark
    6. Philip Sprangers
    7. Jari Aikio
    8. Reggie Blain
    9. Andrew Bridle
     
Thread Status:
Not open for further replies.